# SDR UPS204002

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651759318
- Condition: Corroded
- Location: Bs 259-277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND CORR C53-221-01.01-01, ON INTERCOSTAL AT STR 259 TO 277 WL 208 LBL 11.  REMOVED CORR, REMOVED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL SRM 53-10-1, 51-30-8, 51-20-151 AND 51-30-2.
